# SDR 95ZZZM677

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54327
- Make and model: Boeing 727231
- Aircraft serial: 20234
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Bypass Sw
- Part number: A008032
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - DURING CLIMB, SHUT DOWN NR 3 ENGINE, S/N 3901, DUE TO OIL FILTER BYPASS LIGHT ILLUMINATION.  FOUND FILTER BYPASS PRESSURE SWITCH, MFG P/N A00803-2, MALFUNCTIONING.  REPLACED OIL FILTER BYPASS SWITCH.  ENGINE OPERATION AND OIL BYPASS LIGHT SYSTEM CHECKED NORMAL.  (M)
